# SDR DALA2020012217468

- Difficulty date: January 16, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N708DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39254
- Aircraft time: 53,182 hours, 4,743 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Clamp
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FUEL TANK PANEL 531AB CLAMP RING WAS FOUND WITH SURFACE CORROSION.   THE CORROSION WAS REMOVED IAW SRM 57-20-01-2R-6, REPAIR 6, PARA 4B, AND 4C.
